# SDR FDEA2018092542667

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 75,541 hours, 27,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DENTED AT B/S 830 LBL 50 CARRIED OUT EVALUATION OF FLOORBOARD DENTED ON UPPER DECK BS830 LBL 50 AS PER SRM 53-00-50-1A REV   125. DAMAGE WAS FOUND TO BE OUT OF LIMITS AND REQUIRES REPAIR.      CARRIED OUT REPAIR TO FLOORBOARD IAW SRM 53-00-50-2R REV 125.  MATERIAL USED WAS  FILLER BMS 5-28 TY.18 B/N = 23646507AP  RESIN BMS 8-201 TY.4 B/N = 24428664AU  FIBERGLASS BMS 9-3 TY.H B/N = 21263471
